MathSciNet Relay Station
MathSciNet bibliographic data
MR1226835 (94e:46046) 46E15 (42B30)
Luecking, Daniel H. Embedding theorems for spaces of analytic functions via Khinchine's inequality. Michigan Math. J. 40 (1993), no. 2, 333–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement